Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zeros of successive derivates of a class of real entire functions of exponential type


Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 100 (1987), 627-634
MSC: Primary 30D20; Secondary 30C15
DOI: https://doi.org/10.1090/S0002-9939-1987-0894428-7
MathSciNet review: 894428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the method of steepest descent we prove that for a class of real entire functions of exponential type $ \tau $ the spacings of the adjacent zeros of $ {f^{(n)}}$ converge to $ \pi \tau /2$.


References [Enhancements On Off] (What's this?)

  • [1] R. Boas, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [2] R. Boas and C. Prather, Final sets for operators on finite Fourier transforms, Houston Math. J. 5 (1979), 29-36. MR 533636 (81b:42045)
  • [3] W. K. Hayman, A generalisation of Stirling's formula, J. Reine Angew. Math. 196 (1956), 67-95. MR 0080749 (18:293f)
  • [4] G. Pólya, On the zeros of the derivatives of a function and its analytic character, Bull. Amer. Math. Soc. 49 (1943), 178-191. MR 0007781 (4:192d)
  • [5] C. Prather, Final set for operators on real entire functions of order one, normal type, Proc. Amer. Math. Soc. 90 (1984), 363-369. MR 728349 (85a:30043)
  • [6] M. Rao and Li-Chien Shen, On the final set of a real entire function of exponential type, preprint. MR 877043 (88b:30043)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D20, 30C15

Retrieve articles in all journals with MSC: 30D20, 30C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894428-7
Keywords: Real entire function, exponential type, final set
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society